MAUDE Adverse Event Report: EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported, the surgeon was screwing the blue compression screw into the glenoid plate and a small spiral of metal came off the screw.The surgeon did not want a new compression screw, he was happy with the screw and continued on with the surgery.All fragments/parts/pieces were removed from the patient.There was no reported surgical delay/prolongation.
 
Additional Manufacturer Narrative
Please disregard initial report as this event was reported in error.This event has not caused or contributed to a death or serious injury and is unlikely to cause or contribute to death or serious injury should it recur.

Brand Name
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19448558
Report Number1038671-2024-01679
Device Sequence Number3214207
Product Code KWT
UDI-Device Identifier10885862086556
UDI-Public10885862086556
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-20-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown